# SDR SWAA2022093016069

- Difficulty date: September 22, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY DOOR LENS ON POSITION 231YJW AND 232YJW AT PASSENGER C ABIN (2 EA) 2022-488658 / [01] REPLACED EMERGENCY DOOR LENS ON POSITION 231YJW AND 232YJW AT PASSENGER C ABIN (2 EA) I.A.W B737-700 AMM 33-21-00-960-802 STEP 7.C.(3).(A) AND 7.C.(3).(I).;[02] REPLACED EMERGENCY DOOR LENS ON POSITION 231YJW AND 232YJW AT PASSENGER C ABIN (2 EA) I.A.W B737-700 AMM 33-21-00-960-802 STEP 7.C.(3).(A) AND 7.C.(3).(I).
